# SDR DHL9870913C

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Nlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, LEFT FWD NLG DOOR FRAME INBD SIDE BULGED UNDER SEAL RETAINER 17 IN FWD FROM AFT EDGE.  CUT OUT DAMAGED AREA AND INSTALLED DOUBLER PER SRM 51-10-3, 12 BY 4, N/R 7783.
